# SDR AALA20160808002

- Difficulty date: August 8, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 51,638 hours, 8,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720101
- Condition: Inoperative
- Location: Seat 5j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT MOUNTED PROXIMITY LIGHT AT 5J IS INOPERATIVE.  REMOVED AND REPLACED THE LIGHT IAW MM 33-60-98. OPS CHECKED NORMAL.
